# SDR 2006UALA01664

- Difficulty date: August 27, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 42,471 hours, 14,987 cycles
- Engine: Iae V2527A5
- Engine time: 16,702 hours, 6,178 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: V2527A5
- Part serial: V11024
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 16,702 hours, 6,178 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

SMOKE/ODOR IN CABIN, LANDED UNDER AMBER, MASKS & ALL SLIDES DEPLOYED.  REPLACED NUMBER 1 ENGINE DUE TO OIL WETTING, BURNING AND DEBRIS FOUND AT STAGES 3 & 4 OF HPC.
